# SDR AALA20150303008

- Difficulty date: March 3, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N101NN
- Make and model: Airbus A321-231
- Aircraft serial: 5834
- Aircraft time: 4,100 hours, 783 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Relay
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, NO EMER DECLARED, LANDING UNEVENTFUL & ACFT WAS NOT OVERWEIGHT.  ECAM MSG, FUEL ACT XFR, FAULT.  1600 POUNDS OF FUEL TRAPPED IN ACT 2.  PLACARDED AUTO TRANSFER SYS 2 IAW 28-15B.  REPLACED ACTUATOR 2 RELAY 31QH.  SYS CHECKED NORMAL.
